| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision three days post-implantation due to a periprosthetic fracture from an unknown cause.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 650-1055, lot# 3144942, cer bioloxd option hd 28mm.Cat# 650-1064, lot# 3130573 , cer option type 1 tpr sleve -6.Cat# 110031013, lot# 65560590, vivacit-e dm bearing 28x46mm.The customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.H6: proposed component code: mechanical (g04)- stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.